Bounded harmonic maps on a class of manifolds

Chiung Jue Sung, Luen Fai Tam, Jiaping Wang

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


Without imposing any curvature assumptions, we show that bounded harmonic maps with image contained in a regular geodesic ball share similar behaviour at infinity with the bounded harmonic functions on the domain manifold.

Original languageEnglish (US)
Pages (from-to)2241-2248
Number of pages8
JournalProceedings of the American Mathematical Society
Issue number7
StatePublished - 1996


Dive into the research topics of 'Bounded harmonic maps on a class of manifolds'. Together they form a unique fingerprint.

Cite this